Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Proof Without Words: Bounding the Euler–Mascheroni Constant

Meiyue Shao
The College Mathematics Journal
Vol. 46, No. 5 (November 2015), p. 347
DOI: 10.4169/college.math.j.46.5.347
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.46.5.347
Page Count: 1

You can always find the topics here!

Topics: Mathematical constants
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($16.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

We show bounds for the Euler–Mascheroni constant using the trapezoidal and midpoint approximations for integrals.

Page Thumbnails